# SDR DALA2024041004264

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,932 hours, 38,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AN EMERGENCY WAS DECLARED WITH ATC DUE TO THE RIGHT HYDRAULIC FLUID QUANTITY DECREASING.   MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWN TEE ASSEMBLY. OPERATIONAL AND LEAK CHECKS WERE BOTH GOOD. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #5300792)
